Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What are the side effects of nandrolone?

User rating for this question
Answered by
Practicing since : 1983
Answered : 1485 Questions
Hi doctor, good evening. I have panic disorder and I take Xanax,Cipralex 10mg and Socian 25mg for that, at this moment I am ok, I developed this disorder 10 years ago but I am ok now, I left the most part of the medication in 2009. I intend to use Nandrolone at the gym to recover from an acident that caused me the lost of the most part of muscular mass. I know that all medics are against the use of anabolic steroid, I also know the negative effects they can have if used without control but am going to use at low dosages because I am not a bodybuilder, just want to recover my body and its being very difficult just with diet and training. Already asked here about other drugs to recover but never used them because I was afraid. I need to know and that is my concern, if there is any direct interaction with my medication. Even in low dosages if there are direct interaction I will not use it because I know some medicines can not be combined. My idea is to use one time to recover and keep the gains with good diet and work, no need to use again. Please, if possible, give me some help about the interaction with my medication. Thanks for all. Keep the good work, Regards, XXXX
Posted Sun, 2 Feb 2014 in Sexual Problems
Answered by Dr. Saatiish Jhuntrraa 7 hours later
Brief Answer: use it for short period Detailed Answer: Hello Thanks for choosing wwww WWW.WWWW.WW No, nandrolone use for short period is not a problem and there is no significant side effect ,if used in moderation. The medicines you mentioned have no drug interaction with nandrolone. But I suggest to fix the goal to achieve before you start on nandrolone because sometimes, it may become habit forming for some individuals. Secondly ,don't follow advice of gym trainer blindly . You are right to say that you will follow a diet and exercise schedule. Any more queries are welcome. Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by
Follow-up: What are the side effects of nandrolone? 3 hours later
Hi doctor. Thanks a lot for the reply. Already recovered a lot with good diet and gym but now I am not being able to gain the last 10kg I need. I have a personal trainer with me all days, he does this for more then 20 Years and he told me about nandrolone and a little bit of testosterone for 1 time cycle. I AM going to be honest with you, I know he uses anabolic steroids for others but for competition and to have that bodies I dont want to. My goal is to archieve 10 kg more and after that keep all the gains and my normal size just with good diet and training because I dont have the bodybuilder mentality (bigger better and the health doesnt mind). I think a cycle for me is enough and even so I AM afraid because I never used this kind of drugs. I also know because he told that at the end of cycle I will need to make a therapy for 1 month with clomid or tamoxifen to recover my natural production of testosterone. I would love to have the possibility to check a doctor and he could follow the cycle but here in Portugal if I tell a doctor to help me with this he will put me out of the clinic in seconds. I know there are other countries where doctors are more open mind but here in Portugal it does not happen. Thanks a lot once again. Next question for you and if you dont mind is going to be about my sexual condition, it is not good since I developed panic disorder and went to treatment. Best regards. XXXX
Answered by Dr. Saatiish Jhuntrraa 40 minutes later
Brief Answer: Avoid nandrolone to get the "last 10 kg " Detailed Answer: Hello, Your trainer is right in telling you that nandrolone suppresses natural production of testosterone but taking clomid or tamoxifen is not going to help you either. If you are not a professional sports person and regaining last 10 kg is not a must, I suggest you to drop the idea of taking nandrolone. following good dietary regimen and moderate exercise are the best tools for regaining health. Panic disorder adversely affect your sex life . For this, you should consult a psychiatrist and take appropriate treatment. Hope this is helpful.Any more query is welcome. DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
Follow-up: What are the side effects of nandrolone? 8 hours later
Hi doctor. I am not professional sport person, I do Martial Arts for 17 years and competition but here in Portugal even making competition we are not professional because we can not live just with that. I am electronic engineer for living. My weight before the acident was 100Kg with 1,85m and now I am with 81Kg. After the acident I was with 70Kg, after several months with good diet and a lot of training I gained 11Kg. Now I am not being able to go up the 81Kg that´s why my personal trainer told me about just one cycle of anabolics, just to raise up to my normal weight and after that keep the gains with good suplementation, good diet and keep training, all the things I am doing now and did since I started with Martial Arts very young. I spoke with my personal trainer after spoke with you and he told me that he was thinking to use Deca for 8 weeks, after that stop and make the post cycle treatment for one month. Best Regards and thanks for your time. XXXX
Answered by Dr. Saatiish Jhuntrraa 9 hours later
Brief Answer: Go Ahead with your plans Detailed Answer: Hello Nandrolone and decaduraboline have same mode of action . You can go ahead with your plans but when you stop these, you may experience sexual weakness or panic attack . Good Luck DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
Follow-up: What are the side effects of nandrolone? 18 hours later
Hi Doctor. Thanks a lot for your help and to be so open mind about this subject. You were a very good help for me in very aspects. Just have one more question for you if you dont mind. My trainer told me today that is considering the use of Deca with Durateston or Deca with Stanozolol. In your opinion is there any interactions between Stanozolol and my medication? Also would like to know your opinion about the cycle with booth. He told me this is the perfect combination to gain muscular mass without a lot of side effects and its a combination to kick the body to recover muscular mass and not to become a monster like other people I see at gym, I dont like body developed in excess. Thanks a lot once again. Best Regards and good work. XXXX
Answered by Dr. Saatiish Jhuntrraa 15 hours later
Brief Answer: take any of the medicines you named Detailed Answer: Hello I am pleased to answer query from you. I need to warn you about anabolic steroids( all drugs named by you) . When you stop, you may start to feel anxious , bordering on to panic disorder sometimes. Whether you want to chase the rest of the body weight is your own decision but I believe, if you are healthy and don't need body weight for some professional sport, you should avoid taking these medicines. you can continue gym and diet for as long as you want but don't take these medicines, but if you are sure you want it, take any of them . All have same mode of action and side effects. best of Luck DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor